# SDR REXA2014022300234

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 20,261 hours, 17,353 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, APPLIED BRAKES & TR, WE BEGAN SLOWING AT A RATE NOT COINCIDING WITH AMOUNT OF PRESS.  LET OFF BRAKES & IT WAS OBVIOUS A BRAKE OR BRAKES WERE STUCK.  DID NOT NOTICE ONLY PULL TO THE LT OR RT SO BOTH MAIN BRAKES COULD HAVE BEEN LOCKED UP.  EVIDENCE OF POSSIBLE SKID ON LHOB TIRE.  BLEED LHOB BRAKES IAW AMM  32-43-00.  OPERATIONS CHECK BRAKES & PERFORMED TAXI CHECK, NO DEFECTS NOTED.
